Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gymgirl804

just started taking ortho tri cycline

Recommended Posts

I just started taking ortho tri two weeks ago..I feel like my skin has gotten worse. Could someone please tell me there experience, is this common? How long before I will see results? :eh:

Link to comment
Share on other sites

could be the initial breakout... u have to give birth control like 3 to 6 months to see its full effect.

and yes, its common for ur skin to get worse before it gets better.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×